# SDR V0XR201308080193

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 21,187 hours, 14,282 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT DOOR INTERNAL FWD SURROUND STRUCTURE, NR 2 INTERCOSTAL CORRODED ON LOWER FLANGE AT BS 364.   R & R INTERCOSTAL IAW SRM 51-25-06, 51-25-21, 51-40-11, 51-42-06, AND 51-42-21.
